Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequently using bathroom. Noticed blood in bowels. Help?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
hello sir i have been facing this problem from the last 2 days. I go to toilet six times a day but once in everyday i find blood in my bowels... so i need help regarding this...... i am not getting any symptons, everything is normal from my side.
Posted Mon, 24 Jun 2013 in Digestion and Bowels
Answered by Dr. M Y Shareef 30 minutes later

I am Dr Shareef, a general surgeon.

Your symptoms seem to be related to intestinal infection. I would like to know about your food habits. Do you eat frequently from outside and that too some kind of junk food ? If this is the case, then amebiasis could be the more likely infection. That being said, we will need to differentiate from other possible infection especially those caused by bacteria.

I would suggest you to get your stool tested for ova, cyst, and occult blood. Further treatment can be started based on the reports.

In the interim drink plenty of fluids.

Hope this answers your query. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor